| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implantation procedure, the patient began experiencing halos and glare, resulting in an inability to drive at night.The patient was advised to continue using preservative-free artificial tears (lubricating eye drops) 3¿4 times daily.Additionally, a tapering regimen of a corticosteroid was initiated, with instructions to instill one drop in the right eye (od) once daily for one week.Additional information was requested.
Additional Manufacturer Narrative
Corrected information provided in b.5.And h.6.Correction: on initial mdr the fda health impact codes of f23 was an error.It should have been f24 on the original mdr.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implantation procedure, the patient began experiencing halos and glare, resulting in an inability to drive at night.The patient was advised to continue using preservative-free artificial tears (lubricating eye drops) 3¿4 times daily.